# SDR AALA202510284167

- Difficulty date: September 11, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SEAT TRACK +Y1292 AT LEVEL FR16 AT FWD GALLEY AREA MEASURE OF CORROSION ARE : L= 0.754 INCH, W= 0.640 D: 0.046 INCH. MAINTENANCE REPLACED SEAT TRACK +Y 1292 AT LEVEL FR12 TO FR24 AT FWD GALLEY AREA I.A.W A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001, DWG D53918122, DWG D53112812, DWG D53111225, AND DWG D53110984.
